# SDR 95ZZZX3466

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133CH
- Make and model: Cessna 340A
- Aircraft serial: 340A0272
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 50410015
- Condition: Broken
- Location: Lt Mlg
- Part time: 3,000 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG BELLCRANK BROKEN.
